# SDR YV3R2020012020227

- Difficulty date: January 10, 2020
- Submitted: January 20, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-AP
- Make and model: Robsin R22BETAII
- Aircraft serial: 4581
- Aircraft time: 2,646 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Condition: Delaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-2 FABRIC COVERING DELAMINATING.
